# SDR CA010301030

- Difficulty date: March 1, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 21,423 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 72740196011
- Condition: Worn
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, SEVERE WEARING WAS NOTED ON OUTBOARD FLAP DRIVE SECONDARY DRIVE TUBE P/N 72740196-011 BY THE STEADY BEARINGS. UNABLE TO DETECT WEAR PROPERLY UNLESS STEADY BEARING REMOVED. WEAR WAS FOUND ON BOTH SIDES OF FLAP DRIVE SYSTEM. MAXIMUM WEAR FOUND 0.0265 INCH. TUBE THICKNESS APPROXIMATELY 0.040. BOTH WORN TUBES REPLACED WITH SERVICEABLE UNITS.
